Algebra and Logic

, Volume 9, Issue 2, pp 108–125 | Cite as

On the complexity of individual identity problems in semigroups

  • Z. K. Litvintseva
Article

Keywords

Mathematical Logic Individual Identity Identity Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. C. Shepherdson, "Machine configuration and word problems of given degrees of unsolvability," Zeitschrift f. Math. Logik und Grundlagen d. Math.,11, No. 2, 149–175 (1965).Google Scholar
  2. 2.
    B. A. Trakhtenbrot, "On the complexity of the reduction algorithms in the Novikov-Boone constructions," Algebra i Logika,8, No. 1, 93–128 (1969).Google Scholar
  3. 3.
    B. A. Trakhtenbrot, "Optimal computations and the Yablonskii frequency phenomenon," Algebra i Logika,4, No. 5, 79–93 (1965).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1971

Authors and Affiliations

  • Z. K. Litvintseva

There are no affiliations available

Personalised recommendations